RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 63, Issue 2  


The algebraic structure of $H$-dissipative operators in a finite-dimensional space
T. Ya. Azizov, A. I. Barsukov
163
Layer-projective lattices. I
V. A. Antonov, Yu. A. Nazyrova
170
Dynamics of elementary maps of dendrites
M. I. Voinova, L. S. Efremova
183
Strongly regular growth of entire functions of order zero
N. V. Zabolotskii
196
Separately continuous selectors
Yu. E. Linke
209
Estimates of the fractal and Hausdorff dimensions of sets invariant under multimappings
V. S. Mel'nik
217
Decomposition of finite pseudometric spaces
M. É. Mikhailov
225
Concerning the multiplicators of Fourier series in the trigonometric system
E. D. Nursultanov
235
On free semigroups of automaton transformations
A. S. Oliinyk
248
Classification up to cobordism of manifolds with simple action of $\mathbb Z/p$
T. E. Panov
260
Tychonoff property for linear groups
A. N. Starkov
269
Functional solutions of the problem of discontinuity disintegration
V. A. Tupchiev
280

Brief Communications
On nearest and furthest points
V. S. Balaganskii
289
Ramified coverings of nonorientable surfaces by orientable surfaces with prescribed boundary projection
G. G. Bilchenko, I. R. Kayumov, S. R. Nasyrov, M. F. Sadykov
292
On Mazur's conjecture
V. A. Dem'yanenko
294
The third boundary value problem for the Poisson equation
A. A. Kosmodem'yanskii
296
Subspaces generated by wavelet systems
R. A. Lorentz, A. A. Sahakian
299
Asymptotic behavior of spectral functions of the differential operators $-y"-\varepsilon x^2y$
A. S. Pechentsov, A. Yu. Popov
302
Joinings of the action of the group $\operatorname{GL}(n,\mathbb Z)$ on the $n$-dimensional torus
A. A. Prikhod'ko
306
A remark on the convergence of the parabola method
A. V. Khlyamkov
309
Intersection of a sequence of embedded closed sets in a Banach space
G. Z. Chelidze
310
Colombeau generalized functions: A theory based on harmonic regularizations
V. M. Shelkovich
313
An extremum problem for distribution functions
V. A. Yudin
316
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019